Doctor insights on:
Gas With Multivitamins
Possible.: Worth a try. Other thoughts would be to use simethicone for the bloating then a stool softener for the constipation. Sounds like you might have irritable bowel syndrome which is too complicated to treat here but generally responds to a progressive program of fiber / diet mods / bowel agents. ...Read more
It can happen: Stomach upset can happen with zinc supplements, but is not "normal." you might avoid these symptoms by taking your zinc with food . . . . But how much, and why are you taking it in the first place? Short-term, low level supplementation may be okay, but long term it can disturb copper absorption. http://tinyurl.com/my55xnw. ...Read more
If i'm taking biotin forte with zinc, but i also eat good diet with lots of beans and B vitamin foods- will this cause excess B and zinc to build up?
No: There is no worry about B vitamins "building up." The only B vitamin that our body stores is B12 and it is non-toxic. The only B vitamin known to be toxic is B6 but one usually has to take over 200 mg/day; it is impossible to get anywhere near that via diet. Zinc toxicity is not known unless one ingests at least 100 mg/day long-term. Diet levels never approach this. So no need to worry. ...Read more
Can leviothyrozine and vitamin D3 pills interfere with iron absorption? What foods interfere with hypothyroidism and iron intake and should b avoided?
Lots of gas, bloating and green stools. Am taking a multi vitamin, the occasional antacid and codfish oil. Could these be causing the green stools?
Yes: Codfish oil(cod liver oil) can speed up the transit of food thru the gastrointestinal tract if taken in too high a dose. Bile is green in color. As it travels thru the gut it's color is changed, eventually to brown. Greenish color can be the result of intestinal contents not remaining in the gut long enough to turn brown. Should return to normal color if codfish oil is stopped. SEE:abt.cm/144EnVu ...Read moreSee 3 more doctor answers
Does Zoloft (sertraline) interact with supplements like omega369, b vits, calcium/magnesium, oregano (juice) & airborn? Also, does it interact with tylenol& gas x?
Low calcium taking calcium tablets with vitamin d . Have diahorea most of the time with very bad smell .
UTI: If you are having intestinal problems in association with treatment for a UTI this may suggest some reaction in the GI tract and would look for clostridium difficile among other problems. The UTI itself is not likely to be doing this unless the infection has extended beyond the urinary tract, or you have kidney infection that has created a decrease in intestinal movement. ...Read more
35 year-old woman with abdominal discomfort, bloating, nausea and gas associated with starchy foods.....?
Can I take 1g of tinidazole with cereal, is cereal a good meal? Can I take tinidazole with multi with iron ?
Yes - tinidazole: can be taken with food. It may actually reduce some of the side-effects such as nausea associated with it. And I'm a fan actually of cereal -particularly the more 'natural' ones that are on the market. I'm against sugar and refined cereals, but you can find whole grain cereals that are organic and high in fiber. There shouldn't be any problem with your multivitamin and iron tablet. Take care. ...Read moreSee 3 more doctor answers
Is this a good product for someone with IBS MASON vitamins Soluble Fiber Chewable Tablets, 60 Count with probiotics
Maybe/Maybe not: If you have issues with constipation with your IBS and that's more prominent than issues with diarrhea then the fiber could be a good idea to try. The probiotics, however, have not been formally recommended for patients with IBS yet in the many studies that have been conducted. They have not pinned down what strains are best and therefore don't want to recommend them at this time. ...Read moreSee 1 more doctor answer
I don't think so.: These are two different pathophysiology. You do not need digestive enzyme supplements if you do not have any deficiencies, i.E . Pancreatic deficiency . For acid reflux you need h-2 receptor antagonists, like zantac or tagamet, and/or proton pump inhibitirs like zegrid, nexium, (esomeprazole) Omeprazole etc. ...Read more
May help.: Probiotics in general are recommended for ibs, whatever form they come in, . ...Read more
Probably not: There are no known interactions between simethicone and calcium supplements.Calcium, on the other hand, does interact with a number of drugs. Always check with your pharmacist before taking any medications with calcium supplements. (hope you're taking vitamin d with your calcium). ...Read more